# SDR 06FDEA03711

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Lws 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ON L/E DROP FOUND INTERNAL RIB BROKEN AT STA XW 320.  INNER SKIN AND INTERCOSTAL REMOVED IAW SRM 51-31-01 PAGE 36/41 VOL 2 AND SRM 51-35-01 PAGE 1/13 VOL 2.  CRACKED SECTION TRIMMED AND REPAIRED IAW SRM 57-00-01 FIG 10 SHT 1 VOL 1.  REMOVED PARTS REINSTALLED IAW SRM 51-31-01 PAGE 36 /41 VOL 2 AND SRM 51-35-01 PAGE 1/13 VOL 2.  MISSING NUT PLATE INSTALLED IAW SRM 51-35-01 PAGE 1/13 VOL 2.
